Journal of the Mathematical Society of Japan

On the rationality of complex homology 2-cellg: I

R. V. GURJAR and A. R. SHASTRI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 41, Number 1 (1989), 37-56.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230128845

Digital Object Identifier
doi:10.2969/jmsj/04110037

Mathematical Reviews number (MathSciNet)
MR0972163

Zentralblatt MATH identifier
0647.14029

Subjects
Primary: 14F45: Topological properties
Secondary: 14J29: Surfaces of general type 32C10 32J99: None of the above, but in this section

Citation

V. GURJAR, R.; R. SHASTRI, A. On the rationality of complex homology 2-cellg: I. J. Math. Soc. Japan 41 (1989), no. 1, 37--56. doi:10.2969/jmsj/04110037. http://projecteuclid.org/euclid.jmsj/1230128845.


Export citation